# SDR SWAA2019102838254

- Difficulty date: October 20, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 26,155 hours, 11,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A811220
- Condition: Corroded
- Location: Bs 294-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD L/H PASSENGER ENTRY DOOR THRESHOLD SUPPORT ANGEL CORRODED BETWEEN BS. 294.5 TO BS. 328, LBL 57. / R&R SUPPORT ANGLE IAW DWG AND SRM.
